Alert archive / Nevada / Flash Flood Watches in 2018

Flash Flood Watch 3, NWS Las Vegas, NV

July 12, 20184 counties in Nevada; Mohave County, Arizona; Inyo County, California

NWS Las Vegas, NV issued this flash flood watch at Jul 12, 2018, 2:51 AM PDT for 4 counties in Nevada; Mohave County, Arizona; Inyo County, California. It took effect at Jul 12, 2018, 10:00 AM PDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Jul 12, 2018, 2:51 AM PDT (09:51 UTC)
In effect from
Jul 12, 2018, 10:00 AM PDT
Expired
Jul 13, 2018, 12:00 AM PDT
In force
14 hr
Issued by
NWS Las Vegas, NV
Flood severity
None

Counties Mohave County, AZ, Inyo County, CA, Clark County, NV, Esmeralda County, NV, Lincoln County, NV, Nye County, NV

The radar

The Las Vegas radar (KESX), 167 km from the middle of the area, began a volume at 09:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 00:00Z, 9.9 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 00:00Z on 2018-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 326 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 00:00Z on 2018-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
326 J/kg
Mixed-layer CIN
-132 J/kg
Mixed-layer LCL
2171 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

155 
WGUS65 KVEF 120951
FFAVEF

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Las Vegas NV
251 AM PDT Thu Jul 12 2018

...Flash Flood Watch today for portions of southern
Nevada...southeast California...and northwest Arizona...

AZZ001-CAZ522-NVZ014-015-017>019-122200-
/O.NEW.KVEF.FF.A.0003.180712T1700Z-180713T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northwest Plateau-Death Valley National Park-
Esmeralda and Central Nye County-Lincoln County-
Western Clark and Southern Nye County-Sheep Range-
Spring Mountains-Red Rock Canyon-
251 AM PDT Thu Jul 12 2018 /251 AM MST Thu Jul 12 2018/

...FLASH FLOOD WATCH IN EFFECT FROM 10 AM PDT /10 AM MST/ THIS
MORNING THROUGH MIDNIGHT TONIGHT...

The National Weather Service in Las Vegas has issued a

* Flash Flood Watch for portions of northwest Arizona, southeast
  California, and Nevada, including the following areas, in
  northwest Arizona, Northwest Plateau. In southeast California,
  Death Valley National Park. In Nevada, Esmeralda and Central and
  southern Nye County, Lincoln County, Sheep Range, Spring
  Mountains- Red Rock Canyon, and Western Clark County. 

* From 10 AM PDT /10 AM MST/ this morning through midnight
  tonight.

* Conditions will be favorable today for thunderstorms that could
  produce flash flooding. Individual storms today could be nearly
  stationary, those that do move will drift west at less than 5
  MPH. Storms will have the potential to produce rain rates of 1
  to 2 inches per hour, with locally heavier rates up to 3 inches
  per hour.

* There is a strong potential for flooding of washes...streams and
  other drainage areas in the watch area. Water may flow through
  low water crossings and catch motorists off guard. Flooding can
  occur several miles downstream of thunderstorm activity.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are in the watch area...you should closely monitor weather
forecasts and be prepared to take immediate action should heavy 
rain and flooding occur or a flash flood warning is issued.

Do not drive your vehicle into areas where the water covers the
roadway. The water depth may be too great to allow your car to 
cross safely. Vehicles caught in rising water should be abandoned 
quickly. If your vehicle stalls...abandon it and seek higher 
ground immediately.

Listen to NOAA weather radio...commercial radio or television
stations for updates on this flash flood threat or by visiting us
online at

weather.gov/lasvegas

&&

$$

Wolcott
4 follow-up statements
149 
WGUS65 KVEF 121643
FFAVEF

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Las Vegas NV
943 AM PDT Thu Jul 12 2018

...Flash Flood Watch today for portions of southern Nevada...
southeast California...and northwest Arizona...

.Expanded the Flash Flood Watch to include southern Mohave
County.

AZZ003-130100-
/O.EXA.KVEF.FF.A.0003.180712T1700Z-180713T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northwest Deserts-
943 AM MST Thu Jul 12 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

The National Weather Service in Las Vegas has expanded the

* Flash Flood Watch to include a portion of northwest Arizona,
  including the following area, Northwest Deserts, which includes
  the cities of Kingman, Golden Valley, Wikieup, Peach Springs and
  Grand Canyon West.
 
* Through this evening

* Conditions will be favorable today for thunderstorms that 
  could produce flash flooding. Individual storms today could be 
  nearly stationary, those that do move will drift west at less 
  than 5 MPH. Storms will have the potential to produce rain 
  rates of 1 to 2 inches per hour, with locally heavier rates up 
  to 3 inches per hour. 

* There is a strong potential for flooding of washes...streams 
  and other drainage areas in the watch area. Water may flow 
  through low water crossings and catch motorists off guard. 
  Flooding can occur several miles downstream of thunderstorm 
  activity. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are in the watch area...you should closely monitor weather
forecasts and be prepared to take immediate action should heavy
rain and flooding occur or a flash flood warning is issued.

Do not drive your vehicle into areas where the water covers the
roadway. The water depth may be too great to allow your car to
cross safely. Vehicles caught in rising water should be abandoned
quickly. If your vehicle stalls...abandon it and seek higher
ground immediately.

Listen to NOAA weather radio...commercial radio or television
stations for updates on this flash flood threat or by visiting us
online at

weather.gov/lasvegas

&&

$$

AZZ001-CAZ522-NVZ014-015-017>019-130100-
/O.CON.KVEF.FF.A.0003.180712T1700Z-180713T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northwest Plateau-Death Valley National Park-
Esmeralda and Central Nye County-Lincoln County-
Western Clark and Southern Nye County-Sheep Range-
Spring Mountains-Red Rock Canyon-
943 AM PDT Thu Jul 12 2018 /943 AM MST Thu Jul 12 2018/

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

The Flash Flood Watch continues for

* Portions of northwest Arizona, southeast California, and 
  Nevada, including the following areas, in northwest Arizona, 
  Northwest Plateau. In southeast California, Death Valley 
  National Park. In Nevada, Esmeralda and Central Nye County, 
  Lincoln County, Sheep Range, Spring Mountains-Red Rock Canyon, 
  and Western Clark and Southern Nye County. 

* Through this evening

* Conditions will be favorable today for thunderstorms that 
  could produce flash flooding. Individual storms today could be 
  nearly stationary, those that do move will drift west at less 
  than 5 MPH. Storms will have the potential to produce rain 
  rates of 1 to 2 inches per hour, with locally heavier rates up 
  to 3 inches per hour. 

* There is a strong potential for flooding of washes...streams 
  and other drainage areas in the watch area. Water may flow 
  through low water crossings and catch motorists off guard. 
  Flooding can occur several miles downstream of thunderstorm 
  activity. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are in the watch area...you should closely monitor weather
forecasts and be prepared to take immediate action should heavy
rain and flooding occur or a flash flood warning is issued.

Do not drive your vehicle into areas where the water covers the
roadway. The water depth may be too great to allow your car to
cross safely. Vehicles caught in rising water should be abandoned
quickly. If your vehicle stalls...abandon it and seek higher
ground immediately.

Listen to NOAA weather radio...commercial radio or television
stations for updates on this flash flood threat or by visiting us
online at

weather.gov/lasvegas

&&

$$
441 
WGUS65 KVEF 122118
FFAVEF

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Las Vegas NV
218 PM PDT Thu Jul 12 2018

...Flash Flood Watch today for portions of southern Nevada...
southeast California...and northwest Arizona...

.Expanded the Flash Flood Watch to include the Lake Mead National
Recreation Area, Laughlin and Bullhead City.

AZZ036-NVZ021-130700-
/O.EXA.KVEF.FF.A.0003.000000T0000Z-180713T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lake Mead National Recreation Area-
218 PM PDT Thu Jul 12 2018 /218 PM MST Thu Jul 12 2018/

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT PDT /MIDNIGHT MST/
TONIGHT...

The National Weather Service in Las Vegas has expanded the

* Flash Flood Watch to include portions of northwest Arizona and 
  southern Nevada, including the following areas, in northwest 
  Arizona, Lake Mead National Recreation Area. In southern 
  Nevada, Lake Mead National Recreation Area. 

* Until midnight PDT /midnight MST/ tonight

* Conditions continue to be favorable for thunderstorms that 
  could produce flash flooding. Individual storms today could be 
  nearly stationary, those that do move will drift west at less 
  than 5 MPH. Storms will have the potential to produce rain rates
  of 1 to 2 inches per hour, with locally heavier rates up to 3 
  inches per hour. 

* There is a strong potential for flooding of washes...streams 
  and other drainage areas in the watch area. Water may flow 
  through low water crossings and catch motorists off guard. 
  Flooding can occur several miles downstream of thunderstorm 
  activity. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are in the watch area...you should closely monitor weather
forecasts and be prepared to take immediate action should heavy
rain and flooding occur or a flash flood warning is issued.

Do not drive your vehicle into areas where the water covers the
roadway. The water depth may be too great to allow your car to
cross safely. Vehicles caught in rising water should be abandoned
quickly. If your vehicle stalls...abandon it and seek higher
ground immediately.

Listen to NOAA weather radio...commercial radio or television
stations for updates on this flash flood threat or by visiting us
online at

weather.gov/lasvegas

&&

$$

AZZ001-003-CAZ522-NVZ014-015-017>019-130700-
/O.CON.KVEF.FF.A.0003.000000T0000Z-180713T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northwest Plateau-Northwest Deserts-Death Valley National Park-
Esmeralda and Central Nye County-Lincoln County-
Western Clark and Southern Nye County-Sheep Range-
Spring Mountains-Red Rock Canyon-
218 PM PDT Thu Jul 12 2018 /218 PM MST Thu Jul 12 2018/

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT PDT
/MIDNIGHT MST/ TONIGHT...

The Flash Flood Watch continues for

* Portions of northwest Arizona, southeast California, and 
  Nevada, including the following areas, in northwest Arizona, 
  Northwest Deserts and Northwest Plateau. In southeast 
  California, Death Valley National Park. In Nevada, Esmeralda 
  and Central Nye County, Lincoln County, Sheep Range, Spring 
  Mountains-Red Rock Canyon, and Western Clark and Southern Nye 
  County. 

* Until midnight PDT /midnight MST/ tonight

* Conditions continue to be favorable for thunderstorms that 
  could produce flash flooding. Individual storms today could be 
  nearly stationary, those that do move will drift west at less 
  than 5 MPH. Storms will have the potential to produce rain rates
  of 1 to 2 inches per hour, with locally heavier rates up to 3 
  inches per hour. 

* There is a strong potential for flooding of washes...streams 
  and other drainage areas in the watch area. Water may flow 
  through low water crossings and catch motorists off guard. 
  Flooding can occur several miles downstream of thunderstorm 
  activity. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are in the watch area...you should closely monitor weather
forecasts and be prepared to take immediate action should heavy
rain and flooding occur or a flash flood warning is issued.

Do not drive your vehicle into areas where the water covers the
roadway. The water depth may be too great to allow your car to
cross safely. Vehicles caught in rising water should be abandoned
quickly. If your vehicle stalls...abandon it and seek higher
ground immediately.

Listen to NOAA weather radio...commercial radio or television
stations for updates on this flash flood threat or by visiting us
online at

weather.gov/lasvegas

&&

$$
342 
WGUS65 KVEF 130052
FFAVEF

Flood Watch
National Weather Service Las Vegas NV
552 PM PDT Thu Jul 12 2018

...Flash Flood Watch today for portions of southern Nevada...
southeast California...and northwest Arizona...

AZZ003-036-NVZ018-019-021-130200-
/O.CAN.KVEF.FF.A.0003.000000T0000Z-180713T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northwest Deserts-Lake Mead National Recreation Area-Sheep Range-
Spring Mountains-Red Rock Canyon-
552 PM PDT Thu Jul 12 2018 /552 PM MST Thu Jul 12 2018/

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of northwest Arizona and
southern Nevada has been cancelled. 

Thunderstorms have been on the decrease across southern Mohave
County, Lake Mead National Recreation Area, as well as the Spring
Mountains and Sheep Range. The threat for additional heavy rain
has ended.

$$

AZZ001-CAZ522-NVZ014-015-017-130700-
/O.CON.KVEF.FF.A.0003.000000T0000Z-180713T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northwest Plateau-Death Valley National Park-
Esmeralda and Central Nye County-Lincoln County-
Western Clark and Southern Nye County-
552 PM PDT Thu Jul 12 2018 /552 PM MST Thu Jul 12 2018/

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT PDT
/MIDNIGHT MST/ TONIGHT...

The Flash Flood Watch continues for

* Portions of northwest Arizona, southeast California, and 
  Nevada, including the following areas, in northwest Arizona, 
  Northwest Plateau. In southeast California, Death Valley 
  National Park. In Nevada, Esmeralda and Central Nye County, 
  Lincoln County, and Western Clark and Southern Nye County. 

* Until midnight PDT /midnight MST/ tonight

* Conditions continue to be favorable for thunderstorms that 
  could produce flash flooding. Individual storms today could be 
  nearly stationary, those that do move will drift west at less 
  than 5 MPH. Storms will have the potential to produce rain 
  rates of 1 to 2 inches per hour, with locally heavier rates up 
  to 3 inches per hour. 

* There is a strong potential for flooding of washes...streams 
  and other drainage areas in the watch area. Water may flow 
  through low water crossings and catch motorists off guard. 
  Flooding can occur several miles downstream of thunderstorm 
  activity. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are in the watch area...you should closely monitor weather
forecasts and be prepared to take immediate action should heavy
rain and flooding occur or a flash flood warning is issued.

Do not drive your vehicle into areas where the water covers the
roadway. The water depth may be too great to allow your car to
cross safely. Vehicles caught in rising water should be abandoned
quickly. If your vehicle stalls...abandon it and seek higher
ground immediately.

Listen to NOAA weather radio...commercial radio or television
stations for updates on this flash flood threat or by visiting us
online at

weather.gov/lasvegas

&&

$$
801 
WGUS65 KVEF 130657
FFAVEF

Flood Watch
National Weather Service Las Vegas NV
1157 PM PDT Thu Jul 12 2018

AZZ001-CAZ522-NVZ014-015-017-130800-
/O.EXP.KVEF.FF.A.0003.000000T0000Z-180713T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northwest Plateau-Death Valley National Park-
Esmeralda and Central Nye County-Lincoln County-
Western Clark and Southern Nye County-
1157 PM PDT Thu Jul 12 2018 /1157 PM MST Thu Jul 12 2018/

...FLASH FLOOD WATCH WILL EXPIRE AT MIDNIGHT PDT /MIDNIGHT MST/
TONIGHT...

The Flash Flood Watch for portions of northwest Arizona,
southeast California, and Nevada will expire at midnight PDT
/midnight MST/ tonight. Showers and thunderstorms have decreased
in intensity and coverage over the last couple of hours and the
widespread threat of flash flooding has ceased. Localized moderate
rainfall will still be possible with any lingering isolated 
activity.


$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood watch went out at Jul 11, 10:02 PM PDT, 4 hours 49 minutes earlier.

Area forecast discussion, Jul 11, 10:02 PM PDT, 4 hours 49 minutes before
Area Forecast Discussion
National Weather Service Las Vegas NV
1002 PM PDT Wed Jul 11 2018

.SYNOPSIS...Plentiful moisture will remain in place through the
upcoming weekend resulting in daily chances for showers and
thunderstorms. Best chances for storm activity tonight will be
across southern Mohave and San Bernardino counties as well as across
Clark and Lincoln County. For the coming days the best chances for
storms will be across the high terrain with the lower Mojave Desert
beginning to gradually dry and warm late this week into the weekend.
Heavy rainfall and gusty winds will be possible with storms.
&&

.UPDATE...A brief thunderstorm that ignited over the Sheep Range and
a few ongoing thunderstorms over northern Mohave indicate that there
still some boundary interactions and/or dynamic support to kick off
convection from the several disturbances apparent on water vapor
around the region. The HRRR indicates the showers and storms over
northern Mohave County may stay together as the move across northern
Clark County overnight. However, the threat of extensive rainfall
and associated flooding has diminished and the Flash Flood Watch was
cancelled a little early. -Adair
&&

.PREV DISCUSSION...
349 PM PDT Wed Jul 11 2018

.SHORT TERM...Active afternoon so will be brief. Numerous
thunderstorms across southeast California and southern Mohave county
producing heavy rain within the Flash Flood Watch area. Watch will
continue into the evening with no plan of expanding at this time.
Elsewhere, coverage of thunderstorms more isolated to scattered
across south central Nevada and northern Mohave County. Coverage and
intensity of storms will diminish during the overnight hours with
models suggesting showers or weak thunderstorms drifting southwest
out of Lincoln County/northwest Mohave County into Clark county late
evening and overnight. HRRR indicates possible MCV developing over
Clark county after midnight. Storms should initiate early on the
higher terrain once again Thursday with hi-resolutions solutions
clustered together suggesting the potential of some type of broken
line or cluster of storms moving southeast out of Lincoln/central
Nye counties into southern Nye and Clark counties Thursday evening.

LONG TERM...Friday and beyond

High pressure begins to shift overhead
and broaden through the period. Moisture will remain in place, but a
lack of significant forcing and the shifting high will result in a
downward trend in convection over the lower Mojave Desert and
diurnal terrain-driven storms to the north. Temperatures will also
rise, though at this time it appears that temperatures will remain
below excessive heat levels. It will continue to feel somewhat muggy
by desert standards into next week.
&&

.AVIATION...For McCarran...Isolated to scattered thunderstorms
within all approach corridors looks to dissipate early this evening.
After a quite evening some rain showers may move into the valley
from the northeast during the late evening and overnight hours.
Confidence low so will only mention as a VCSH now. On Thursday,
storms will develop over the higher terrain and not impact the
valley until late afternoon or hold off until the evening hours.
Outside of storms, winds will generally favor a southerly direction
at 10 kts or less.

For the rest of southern Nevada, northwest Arizona and southeast
California...Coverage of showers and thunderstorms will start
decreasing early this evening, only to redevelop primarily over the
higher terrain Thursday. With storms that develop, erratic, gusty
winds and locally heavy downpours will be likely along with periods
of lower cigs between 6k-9k feet. Outside of storm activity, winds
will favor the southerly direction between 10-15 knots with
intermittent gusts to around 20 knots possible this afternoon into
this evening before winds decrease overnight. &&

.SPOTTER INFORMATION STATEMENT...There will be chances for
thunderstorms each day through next week. Spotter activation may be
needed at times. Regardless of activation, spotters are encouraged
to report any significant weather or impacts according to standard
operating procedures.
&&

SHORT TERM/AVIATION...Pierce
LONG TERM...Wolcott

For more forecast information...see us on our webpage:

http://weather.gov/lasvegas or follow us on Facebook and Twitter

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 11:20 AM PDTFlash Flood WarningVEFNye113 min
Jul 12, 11:28 AM PDTFlash Flood WarningVEFClark77 min
Jul 12, 11:59 AM PDTFlash Flood WarningVEFClark3 hr
Jul 12, 12:19 PM PDTAreal Flood AdvisoryVEFClark2 hr
Jul 12, 12:43 PM PDTFlash Flood WarningVEFClark2 hr
Jul 12, 1:12 PM PDTFlash Flood WarningVEFLincoln, Nye3 hr
Jul 12, 1:33 PM PDTFlash Flood WarningVEFLincoln105 min
Jul 12, 2:22 PM PDTFlash Flood WarningVEFLincoln110 min
Jul 12, 2:33 PM PDTFlash Flood WarningVEFClark81 min
Jul 12, 2:46 PM PDTAreal Flood AdvisoryVEFClark81 min
Jul 12, 2:54 PM PDTFlash Flood WarningVEFEsmeralda3 hr
Jul 12, 3:00 PM PDTFlash Flood WarningVEFLincoln72 min
Jul 12, 3:42 PM PDTAreal Flood AdvisoryVEFClark52 min
Jul 12, 4:10 PM PDTFlash Flood WarningVEFLincoln3 hr
Jul 11, 5:35 PM PDTAreal Flood AdvisoryVEFMohave115 min
Jul 11, 7:30 PM PDTFlash Flood WarningVEFMohave3 hr
Jul 11, 7:45 PM PDTAreal Flood AdvisoryVEFMohave2 hr
Jul 12, 12:15 AM PDTAreal Flood AdvisoryVEFMohave3 hr
Jul 12, 10:02 AM PDTFlash Flood WarningVEFMohave3 hr
Jul 12, 11:09 AM PDTFlash Flood WarningVEFMohave96 min
Jul 12, 11:23 AM PDTFlash Flood WarningVEFMohave4 hr
Jul 12, 11:26 AM PDTFlash Flood WarningVEFMohave65 min
Jul 12, 12:41 PM PDTFlash Flood WarningVEFMohave3 hr
Jul 12, 1:10 PM PDTFlash Flood WarningVEFMohave3 hr
Jul 12, 1:23 PM PDTFlash Flood WarningVEFMohave3 hr
Jul 12, 3:02 PM PDTFlash Flood WarningVEFMohave2 hr
Jul 12, 4:58 PM PDTAreal Flood WarningVEFMohave6 hr
Jul 11, 7:21 PM PDTAreal Flood AdvisoryVEFSan Bernardino3 hr
Jul 12, 11:15 AM PDTFlash Flood WarningVEFSan Bernardino53 min
Jul 12, 12:48 PM PDTFlash Flood WarningVEFSan Bernardino3 hr
Jul 12, 1:50 PM PDTFlash Flood WarningVEFSan Bernardino110 min
Jul 12, 2:04 PM PDTFlash Flood WarningVEFInyo3 hr
Jul 12, 3:03 PM PDTFlash Flood WarningVEFSan Bernardino104 min
Jul 12, 4:20 PM PDTFlash Flood WarningVEFSan Bernardino88 min
Jul 12, 4:51 PM PDTFlash Flood WarningVEFInyo3 hr
Jul 12, 4:56 PM PDTFlash Flood WarningVEFSan Bernardino2 hr

Nearby

Flash Flood Watches in Nevada, 2018Flash Flood Watches in Arizona, 2018Flash Flood Watches in California, 2018Every flash flood watch in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.